MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATH,CLOSED SUCTION,14FR,T-PC,TRACH

MEDLINE INDUSTRIES, LP; CATH,CLOSED SUCTION,14FR,T-PC,TRACH
Catalog Number DYNCSTP14T
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the patient was "deteriorating medically" and "experienced hypoxia" due to the closed suction "continually suctioning as if the thumb valve was engaged".The customer reported the patient experienced "loss of tidal volume" and the vent was "adjusted", but there was "no change".The customer reported that the "thumb drive was not in the lock position".The customer reported when the closed suction was removed the "tidal volume returned to prescribed settings" and "the patient recovered".The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the patient was "deteriorating medically" and "experienced hypoxia" due to the closed suction "continually suctioning as if the thumb valve was engaged".

Common Device Name
CATH,CLOSED SUCTION,14FR,T-PC,TRACH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key20033759
Report Number1417592-2024-00818
Device Sequence Number20434264
Product Code BSY
UDI-Device Identifier40884389145983
UDI-Public40884389145983
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNCSTP14T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown